# SDR FDEA201005281704

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 41,238 hours, 29,957 cycles
- Engine: Pwa JT8D*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC45FN10A5S
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURN BACK TO MEM FOR AN UNSAFE INDICATION ON THE  NR 3 L/E SLAT. WHEN CREW WENT FROM FLAPS 5 TO 2 THEY HAD AN UNSAFE INDICATION ON NR 3 L/E SLAT. WHEN CREW RETURNED TO FLAPS 5 THE UNSAFE INDICATION WENT AWAY.   NR 3 LED UNSAFE WHEN RAISING FLAPS FROM 5 DEG TO  2 DEG AFTER T/O. COMPLIED WITH QRH: GOT SAFE  INDICATION AT 5 BUT UNSAFE AGAIN WHEN RETURNED TO  FLAPS 2. LANDED NORMALLY AT FLAPS 30. L/E BREAKOUT BOX SHOWED RESISTANCE OF  APPROX 240 OHMS ON SLAT RETRACT SW NR 4. REPLACED  D904J AND RETESTED GOOD (>150,000 OHMS) WITH THE  BREAKOUT BOX. CHECKED WIRING ON S201 SLAT SW NR 4  RETRACT AND S311 SLAT SW NR 4 EXTEND WITH FLUKE AND  MEGGAR, ALL WIRES CHECK GOOD. CHECKED SW S311 WITH  SLATS EXTENDED AND WITH SLATS RETRACTED, CHECKED GOOD ON BOTH POSITIONS, SW IS GOOD. REF SWMP AND WDM 27-81-02.  REINSTALLED REMOVED PANEL IN REF TO STANDARD MX . OPS CHECKED FLAPS MULTIPLE TIMES WIT  H NO FAULTS FOUND WITH THE POSITION OF THE FLAPS/SLATS AND INDICATING SYS IN THE COCKPIT IAW AMM CH 27-80-000-0,27-80-000-1, ALL FLAP SYS  OPS CHECKS NORMAL. (CLOSED)
